# SDR ASAA201804264378

- Difficulty date: April 23, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 19,933 hours, 6,585 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Broken
- Location: Nr 1 Fire Loop
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE B LOOP DOES NOT TEST NORMALLY.  ACFT GROUNDED.  FOUND WIRE HARNESS MW326 BROKEN AT TOP OF ENGINE AREA.  REPLACED THE WIRE HARNESS ASSY AND RESET THE CIRCUIT BREAKER. OPS NORMAL IAW AMM 26-11-02. VERIFIED ENGINE FIRE TEST SWITCH IN NORMAL POSITION.
